# SDR UIEA2016072000600

- Difficulty date: July 19, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 91,736 hours, 17,635 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW PERFORMED LOW SPEED REJECTED T/O WHEN EICAS MSG FOR OVERRIDE JETT PUMP NR 3 FWD APPEARED.  PLACED ON DMI.
